MAUDE Adverse Event Report: BIOMET UK LTD. BIOLOX DELTA CERAMIC FEM HD 36/-3MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

BIOMET UK LTD. BIOLOX DELTA CERAMIC FEM HD 36/-3MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Catalog Number 650-0660
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Unequal Limb Length (4534)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately two weeks post-implantation, the patient underwent a hip revision due to leg length discrepancy.The leg of the patient was considerably longer, approximately twenty mm, so the surgeon decided to remove the proximal body of the stem and reduce the leg length discrepancy by ten mm.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: 11-301101, arcos brch sz a std 60mm, lot 569510.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d10, g2, g3, g6, h2, h3, h6, h11.D:10 unknown g7 cup, lot unknown no product was returned or pictures provided; visual and dimensional evaluations could not be performed.The reported event was confirmed by review of x-rays.Radiographs were reviewed and demonstrates postoperative changes consistent with a left total hip arthroplasty with non cemented components and a single acetabular screw.The acetabular cup inclination appears decreased, measuring approximately 29 degrees.A geographic lucent lesion is present in the left acetabular roof, which may represent either a pre-existing subchondral cyst or osteolysis; this finding is indeterminate without preoperative comparison imaging.The femoral component appears proud relative to the proximal femur/greater trochanter, with mild calcar bone loss.Although calibration was not available for exact measurement, the left lesser trochanter appears at least approximately 1.5 cm distal to the right, suggesting left-sided leg lengthening.The apparent left-sided leg lengthening may be associated with femoral reconstruction factors such as component sizing and/or offset.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of complaint history found no additional related issues for this item and the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOLOX DELTA CERAMIC FEM HD 36/-3MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24648269
Report Number3002806535-2026-00118
Device Sequence Number9786849
Product Code LZO
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number650-0660
Device Lot Number3239463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale